Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The contiguous function relations for $_p F_q$ with application to Batemeanโ€™s $J_n ^{u,\nu }$ and Riceโ€™s $H_n \left ( {\zeta ,p,\nu } \right )$


Author: Earl D. Rainville
Journal: Bull. Amer. Math. Soc. 51 (1945), 714-723
DOI: https://doi.org/10.1090/S0002-9904-1945-08425-0
MathSciNet review: 0012726
Full-text PDF Free Access


Additional Information